Frequency-Interval Model Reduction of Bilinear Systems

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalI E E E Transactions on Automatic Control
Volume59
Issue number7
Pages (from-to)1948-1953
ISSN0018-9286
DOIs
Publication statusPublished - Jul 2014
Externally publishedYes

Cite this

@article{4339f3dbb9d641669fb77df223defab7,
title = "Frequency-Interval Model Reduction of Bilinear Systems",
author = "Shaker, {Hamid Reza} and Maryamsadat Tahavori",
year = "2014",
month = "7",
doi = "10.1109/TAC.2013.2295661",
language = "English",
volume = "59",
pages = "1948--1953",
journal = "I E E E Transactions on Automatic Control",
issn = "0018-9286",
publisher = "Institute of Electrical and Electronics Engineers",
number = "7",

}

Frequency-Interval Model Reduction of Bilinear Systems. / Shaker, Hamid Reza; Tahavori, Maryamsadat.

In: I E E E Transactions on Automatic Control, Vol. 59, No. 7, 07.2014, p. 1948-1953.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Frequency-Interval Model Reduction of Bilinear Systems

AU - Shaker, Hamid Reza

AU - Tahavori, Maryamsadat

PY - 2014/7

Y1 - 2014/7

U2 - 10.1109/TAC.2013.2295661

DO - 10.1109/TAC.2013.2295661

M3 - Journal article

VL - 59

SP - 1948

EP - 1953

JO - I E E E Transactions on Automatic Control

JF - I E E E Transactions on Automatic Control

SN - 0018-9286

IS - 7

ER -